| Catalog Number |
5407120440 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 13 events were reported for this quarter.Product return status: 13 devices were evaluated based on historical data analysis.Evaluation findings (results/components): 13 devices: degradation problem identified, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable product disposition: 13 devices: product not received.Additional information: 13 devices were not labeled for single-use.13 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between january 1 ¿ march 31 2026.This report summarizes 13 events for the failure: overheating of device.- 6 events had no health consequences or impact.- 7 events had problem identified during non-clinical procedure; there was no patient involvement.